Alert archive / Indiana / Snow Advisories in 2007

Snow Advisory 3, NWS Indianapolis, IN

February 16, 200739 counties in Indiana

NWS Indianapolis, IN issued this snow advisory at Feb 16, 2007, 2:10 PM EST for 39 counties in Indiana. It took effect at Feb 17, 2007, 12:00 AM EST. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Feb 16, 2007, 2:10 PM EST (19:10 UTC)
In effect from
Feb 17, 2007, 12:00 AM EST
Expired
Feb 17, 2007, 3:22 PM EST
In force
15 hr
Issued by
NWS Indianapolis, IN
All 39 counties

Bartholomew County, IN, Boone County, IN, Brown County, IN, Carroll County, IN, Clay County, IN, Clinton County, IN, Daviess County, IN, Decatur County, IN, Delaware County, IN, Fountain County, IN, Greene County, IN, Hamilton County, IN, Hancock County, IN, Hendricks County, IN, Henry County, IN, Howard County, IN, Jackson County, IN, Jennings County, IN, Johnson County, IN, Knox County, IN, Lawrence County, IN, Madison County, IN, Marion County, IN, Martin County, IN, Monroe County, IN, Montgomery County, IN, Morgan County, IN, Owen County, IN, Parke County, IN, Putnam County, IN, Randolph County, IN, Rush County, IN, Shelby County, IN, Sullivan County, IN, Tippecanoe County, IN, Tipton County, IN, Vermillion County, IN, Vigo County, IN, Warren County, IN

The radar

The Indianapolis radar (KIND), 15 km from the middle of the area, began a volume at 19:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 7.2 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2007-02-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2007-02-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1258 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
43 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS43 KIND 161910
WSWIND

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
210 PM EST FRI FEB 16 2007

...CLIPPER SYSTEM HEADS TOWARD CENTRAL INDIANA TONIGHT...

INZ021-028>030-035>037-043>046-051>053-060-061-067>069-170315-
/O.NEW.KIND.SN.Y.0003.070217T0500Z-070217T2100Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-FOUNTAIN-MONTGOMERY-BOONE-
VERMILLION-PARKE-PUTNAM-HENDRICKS-VIGO-CLAY-OWEN-SULLIVAN-GREENE-
KNOX-DAVIESS-MARTIN-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...
CRAWFORDSVILLE...TERRE HAUTE...VINCENNES
210 PM EST FRI FEB 16 2007 /110 PM CST FRI FEB 16 2007/

...SNOW ADVISORY IN EFFECT FROM MIDNIGHT EST /11 PM CST/ TONIGHT
TO 4 PM EST /3 PM CST/ SATURDAY...

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT EST /11 PM CST/
TONIGHT TO 4 PM EST /3 PM CST/ SATURDAY. 

A QUICK MOVING CLIPPER SYSTEM WILL PASS THROUGH CENTRAL INDIANA
AFTER MIDNIGHT TONIGHT. BY SATURDAY EVENING...2 TO 4 INCHES OF
SNOW CAN BE EXPECTED. SATURDAY NIGHT...WIND SPEEDS WILL INCREASE
TO 15 TO 20 MPH FROM THE NORTHWEST WHICH WILL CAUSE SOME BLOWING
AND DRIFTING OF SNOW.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

INZ031-038>042-047>049-054>057-062>065-070>072-170315-
/O.NEW.KIND.SN.Y.0003.070217T0800Z-070218T0000Z/
HOWARD-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-MARION-HANCOCK-
HENRY-MORGAN-JOHNSON-SHELBY-RUSH-MONROE-BROWN-BARTHOLOMEW-DECATUR-
LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...KOKOMO...ANDERSON...MUNCIE...
INDIANAPOLIS...SHELBYVILLE...BLOOMINGTON...COLUMBUS...BEDFORD...
SEYMOUR
210 PM EST FRI FEB 16 2007

...SNOW ADVISORY IN EFFECT FROM 3 AM TO 7 PM EST SATURDAY...

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 7 PM EST SATURDAY. 

A QUICK MOVING CLIPPER SYSTEM WILL PASS THROUGH CENTRAL INDIANA
AFTER MIDNIGHT TONIGHT. BY SATURDAY NIGHT...2 TO 4 INCHES OF
SNOW CAN BE EXPECTED. LATER SATURDAY NIGHT...WIND SPEEDS WILL
INCREASE TO 15 TO 20 MPH FROM THE NORTHWEST WHICH WILL CAUSE SOME
BLOWING AND DRIFTING OF SNOW.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$
SALLY
4 follow-up statements
000 
WWUS43 KIND 170259
WSWIND

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
959 PM EST FRI FEB 16 2007

...CLIPPER SYSTEM PUSHES INTO CENTRAL INDIANA OVERNIGHT...

INZ021-028>030-035>037-043>046-051>053-060-061-067>069-171100-
/O.CON.KIND.SN.Y.0003.070217T0500Z-070217T2100Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-FOUNTAIN-MONTGOMERY-BOONE-
VERMILLION-PARKE-PUTNAM-HENDRICKS-VIGO-CLAY-OWEN-SULLIVAN-GREENE-
KNOX-DAVIESS-MARTIN-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...
CRAWFORDSVILLE...TERRE HAUTE...VINCENNES
959 PM EST FRI FEB 16 2007 /859 PM CST FRI FEB 16 2007/

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST /3 PM CST/
SATURDAY...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST /3 PM CST/
SATURDAY. 

A QUICK MOVING CLIPPER SYSTEM WILL PASS THROUGH CENTRAL INDIANA
AFTER MIDNIGHT. BY SATURDAY AFTERNOON...2 TO 4 INCHES OF SNOW IS 
POSSIBLE. SATURDAY NIGHT...WIND SPEEDS WILL INCREASE TO 15 TO 20
MPH FROM THE NORTHWEST WHICH MAY CAUSE SOME BLOWING AND DRIFTING
OF SNOW.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

INZ031-038>042-047>049-054>057-062>065-070>072-171100-
/O.CON.KIND.SN.Y.0003.070217T0800Z-070218T0000Z/
HOWARD-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-MARION-HANCOCK-
HENRY-MORGAN-JOHNSON-SHELBY-RUSH-MONROE-BROWN-BARTHOLOMEW-DECATUR-
LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...KOKOMO...ANDERSON...MUNCIE...
INDIANAPOLIS...SHELBYVILLE...BLOOMINGTON...COLUMBUS...BEDFORD...
SEYMOUR
959 PM EST FRI FEB 16 2007

...SNOW ADVISORY REMAINS IN EFFECT FROM 3 AM TO 7 PM EST
SATURDAY...

A SNOW ADVISORY REMAINS IN EFFECT FROM 3 AM TO 7 PM EST SATURDAY.

A QUICK MOVING CLIPPER SYSTEM WILL PASS THROUGH CENTRAL INDIANA
AFTER MIDNIGHT. BY SATURDAY AFTERNOON...2 TO 4 INCHES OF SNOW IS 
POSSIBLE. LATER SATURDAY NIGHT...WIND SPEEDS WILL INCREASE TO 15
TO 20 MPH FROM THE NORTHWEST WHICH MAY CAUSE SOME BLOWING AND
DRIFTING OF SNOW.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

PUMA
000 
WWUS43 KIND 170301
WSWIND

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1001 PM EST FRI FEB 16 2007

...CLIPPER SYSTEM PUSHES INTO CENTRAL INDIANA OVERNIGHT...

INZ021-028>030-035>037-043>046-051>053-060-061-067>069-171115-
/O.CON.KIND.SN.Y.0003.070217T0500Z-070217T2100Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-FOUNTAIN-MONTGOMERY-BOONE-
VERMILLION-PARKE-PUTNAM-HENDRICKS-VIGO-CLAY-OWEN-SULLIVAN-GREENE-
KNOX-DAVIESS-MARTIN-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...
CRAWFORDSVILLE...TERRE HAUTE...VINCENNES
1001 PM EST FRI FEB 16 2007 /901 PM CST FRI FEB 16 2007/

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST /3 PM CST/
SATURDAY...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST /3 PM CST/
SATURDAY. 

A QUICK MOVING CLIPPER SYSTEM WILL PASS THROUGH CENTRAL INDIANA
AFTER MIDNIGHT. BY SATURDAY AFTERNOON...2 TO 4 INCHES OF SNOW IS
POSSIBLE. SATURDAY NIGHT...WIND SPEEDS WILL INCREASE TO 15 TO
20 MPH FROM THE NORTHWEST WHICH MAY CAUSE SOME BLOWING AND
DRIFTING OF SNOW.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

INZ031-038>042-047>049-054>057-062>065-070>072-171115-
/O.CON.KIND.SN.Y.0003.070217T0800Z-070218T0000Z/
HOWARD-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-MARION-HANCOCK-
HENRY-MORGAN-JOHNSON-SHELBY-RUSH-MONROE-BROWN-BARTHOLOMEW-DECATUR-
LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...KOKOMO...ANDERSON...MUNCIE...
INDIANAPOLIS...SHELBYVILLE...BLOOMINGTON...COLUMBUS...BEDFORD...
SEYMOUR
1001 PM EST FRI FEB 16 2007

...SNOW ADVISORY REMAINS IN EFFECT FROM 3 AM TO 7 PM EST
SATURDAY...

A SNOW ADVISORY REMAINS IN EFFECT FROM 3 AM TO 7 PM EST SATURDAY.

A QUICK MOVING CLIPPER SYSTEM WILL PASS THROUGH CENTRAL INDIANA
AFTER MIDNIGHT. BY SATURDAY AFTERNOON...2 TO 4 INCHES OF SNOW IS
POSSIBLE. LATER SATURDAY NIGHT...WIND SPEEDS WILL INCREASE TO
15 TO 20 MPH FROM THE NORTHWEST WHICH MAY CAUSE SOME BLOWING AND
DRIFTING OF SNOW.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

PUMA
000 
WWUS43 KIND 170943
WSWIND

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
443 AM EST SAT FEB 17 2007

...CLIPPER SYSTEM WILL MOVE ACROSS CENTRAL INDIANA TODAY...

INZ031-038>042-047>049-054>057-062>065-070>072-171745-
/O.CON.KIND.SN.Y.0003.000000T0000Z-070218T0000Z/
HOWARD-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-MARION-HANCOCK-
HENRY-MORGAN-JOHNSON-SHELBY-RUSH-MONROE-BROWN-BARTHOLOMEW-DECATUR-
LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...KOKOMO...ANDERSON...MUNCIE...
INDIANAPOLIS...SHELBYVILLE...BLOOMINGTON...COLUMBUS...BEDFORD...
SEYMOUR
443 AM EST SAT FEB 17 2007

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...

A QUICK MOVING CLIPPER SYSTEM WILL PASS THROUGH CENTRAL INDIANA
TODAY. BY AFTERNOON...2 TO 4 INCHES OF SNOW IS POSSIBLE. WIND
SPEEDS BY LATE AFTERNOON WILL INCREASE TO 15 TO 20 MPH FROM THE
NORTHWEST WHICH MAY CAUSE SOME BLOWING AND DRIFTING OF SNOW.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

INZ021-028>030-035>037-043>046-051>053-060-061-067>069-171745-
/O.CON.KIND.SN.Y.0003.000000T0000Z-070217T2100Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-FOUNTAIN-MONTGOMERY-BOONE-
VERMILLION-PARKE-PUTNAM-HENDRICKS-VIGO-CLAY-OWEN-SULLIVAN-GREENE-
KNOX-DAVIESS-MARTIN-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...
CRAWFORDSVILLE...TERRE HAUTE...VINCENNES
443 AM EST SAT FEB 17 2007 /343 AM CST SAT FEB 17 2007/

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST /3 PM CST/ THIS
AFTERNOON...

A QUICK MOVING CLIPPER SYSTEM WILL PASS THROUGH CENTRAL INDIANA
TODAY. BY AFTERNOON...2 TO 4 INCHES OF SNOW IS POSSIBLE. WIND WILL
BECOME NORTHWEST 15 TO 20 MPH LATE THIS AFTERNOON AND TONIGHT AND
THIS MAY CAUSE SOME BLOWING AND DRIFTING OF SNOW.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

JH
000 
WWUS43 KIND 172022
WSWIND

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
322 PM EST SAT FEB 17 2007

...SNOW ADVISORY IS CANCELED...

.THE HEAVIEST SNOW HAS MOVED OUT OF CENTRAL INDIANA. ADDITIONAL
SNOWFALL AMOUNTS SHOULD BE LESS THAN A FEW TENTHS OF AN INCH.

INZ031-038>042-047>049-054>057-062>065-070>072-172130-
/O.CAN.KIND.SN.Y.0003.000000T0000Z-070218T0000Z/
HOWARD-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-MARION-HANCOCK-
HENRY-MORGAN-JOHNSON-SHELBY-RUSH-MONROE-BROWN-BARTHOLOMEW-DECATUR-
LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...KOKOMO...ANDERSON...MUNCIE...
INDIANAPOLIS...SHELBYVILLE...BLOOMINGTON...COLUMBUS...BEDFORD...
SEYMOUR
322 PM EST SAT FEB 17 2007

...SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS CANCELED THE
SNOW ADVISORY. 

THE HEAVIEST SNOW HAS MOVED OUT OF CENTRAL INDIANA. ADDITIONAL
SNOWFALL AMOUNTS SHOULD BE LESS THAN A FEW TENTHS OF AN INCH.

$$

INZ021-028>030-035>037-043>046-051>053-060-061-067>069-172130-
/O.CAN.KIND.SN.Y.0003.000000T0000Z-070217T2100Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-FOUNTAIN-MONTGOMERY-BOONE-
VERMILLION-PARKE-PUTNAM-HENDRICKS-VIGO-CLAY-OWEN-SULLIVAN-GREENE-
KNOX-DAVIESS-MARTIN-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...
CRAWFORDSVILLE...TERRE HAUTE...VINCENNES
322 PM EST SAT FEB 17 2007 /222 PM CST SAT FEB 17 2007/

...SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS CANCELED THE
SNOW ADVISORY. 

THE HEAVIEST SNOW HAS MOVED OUT OF CENTRAL INDIANA. ADDITIONAL
SNOWFALL AMOUNTS SHOULD BE LESS THAN A FEW TENTHS OF AN INCH.

$$

What forecasters said that day

The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this snow advisory went out at Feb 16, 12:00 PM EST, 2 hours 10 minutes earlier.

Area forecast discussion, Feb 16, 12:00 PM EST, 2 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1200 PM EST FRI FEB 16 2007

.AVIATION...DISCUSSION FOR 18Z TAFS
VFR CONDITIONS EXPECTED UNTIL AROUND 06Z-08Z AT THE TAF SITES.
CLIPPER SYSTEM DROPS INTO INDIANA FROM THE NORTHERN PLAINS BRINGING
ANOTHER ROUND OF SNOW.  UPSTREAM OBS SHOW CIGS OR VIS LOWERING TO
THE MVFR/IFR CAT SHORTLY AFTER SNOW BEGINS AND WILL USE THAT AS A
GUIDE FOR CENTRAL INDIANA TAF SITES.

WILL START -SN AT KLAF/KHUF FIRST AROUND 06Z THEN SPREAD TO
KIND/KBMG BY 08Z.  AS THE SFC LOW IS OVER THE TAF SITES VIS/CIGS ARE
EXPECTED TO DROP TO LIFR FROM APPROX 12-14Z AND FOR SEVERAL HOURS
AFTER UNTIL THE LOW PASSES EAST.

SNOW WILL CONTINUE THROUGH THE END OF THE TAF PD WITH VIS SLIGHTLY
IMPROVING.
&&

.PREV DISCUSSION...MAIN FORECAST CONCERNS ARE SNOW AMOUNTS LATE
TONIGHT AND SATURDAY AS FAST MOVING CLIPPER MOVES ACROSS THE MID
MISSISSIPPI VALLEY INTO THE LOWER OHIO VALLEY.  WILL ALSO MAKE SOME
SHORT TERM ADJUSTMENTS ON TEMPERATURES.

SATELLITE SHOWS MOSTLY CLEAR SKIES ACROSS OUR REGION. NEAREST CLOUDS
UPSTREAM WERE ACROSS MINNESOTA AND THE NORTHERN PLAINS.  WILL BACK
OFF ON THE CLOUD COVER A LITTLE TODAY AS A RESULT.  HIGH PRESSURE
WAS OVER EAST TEXAS.

BOTH GFS AND NAM MOVE STRONG S/W TOWARDS OHIO VALLEY WITH GFS BEING
A TAD SLOWER THAN NAM.  MODELS SHOW GOOD Q DIVERGENCE AT THE 850 MB
AND 700 MB AND ALSO GOOD ISENTROPHIC LIFT TONIGHT ESPECIALLY ACROSS
SOUTHWEST INDIANA.  USING A MODEL BLEND QPF AMOUNTS RANGE FROM JUST
UNDER 0.15 IN OUR NORTHEAST TO JUST OVE 0.2 INCHES IN OUR
SOUTHWEST.  WITH A COLDER THAN NORMAL AIR MASS WILL GO WITH A 15 TO
1 RATIO WHICH WOULD GIVE US ABOUT 3 INCHES SNOWFALL TOTAL IN OUR
SOUTHWEST. SINCE THIS OCCURS LATE IN THE 2ND AND THIRD PERIODS WILL
HOLD OFF ON HEADLINES FOR NOW.  THERE IS A GOOD CHANCE DAY SHIFT
WILL ISSUE A SNOW ADVISORY FOR AT LEAST OUR SOUTHWEST IN THE NEXT
FORECAST PACKAGE.

IN THE SHORT TERM NAM SURFACE TEMPERATURES SEEM TO HAVE A GOOD
HANDLE ON SURFACE CONDITIONS...SO WILL GO  CLOSER TO THEM IN THE
NEXT FEW PERIODS.  MODELS INDICATE TEMPERATURES RISING A LITTLE
OVERNIGHT AND THEN NEAR STEADY ON SATURDAY. WILL CUT TEMPERATUERS A
LITTLE ON MONDAY AS MODELS ARE NOT QUITE AS AGRESSIVE WITH WARMUP.

AS FAR AS THE WIND CHILL ADVISORY WILL LET THAT CONTINUE UNTIL 10 AM
NORTH AND CENTRAL. WIND SPEEDS ARE GENERALLY LESS THAN 10 MPH EXCEPT
AT MUNCIE AND KOKOMO.  BUT WITH TEMPERATURES WELL BELOW ZERO ANY
WIND CAN PRODUCE WIND CHILL PROBLEMS.

&&

.IND WATCHES/WARNINGS/ADVISORIES...WIND CHILL ADVISORY THROUGH 10 AM
EST NORTH OF INTERSTATE 70.

&&

AVIATION/SHORT TERM...SALLY
LONG TERM...JH
Hazardous weather outlook, Feb 16, 5:18 AM EST, 8 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
518 AM EST FRI FEB 16 2007

INZ021-028>031-035>049-051-052-054>057-171030-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-MORGAN-JOHNSON-
SHELBY-RUSH-
518 AM EST FRI FEB 16 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

WIND CHILL ADVISORY IS IN EFFECT UNTIL 1000 AM EST. WIND CHILLS OF
15 TO 25 BELOW ARE POSSIBLE THROUGH MID MORNING.

SNOW WILL DEVELOP BY LATE EVENING OVER WESTERN INDIANA AND NEAR OR
SHORTLY AFTER MIDNIGHT ELSEWHERE. LIGHT ACCUMULATIONS ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

SNOW WILL DIMINISH TO FLURRIES BY SATURDAY AFTERNOON. TOTAL SNOW
ACCUMULATIONS WILL BE 1 TO 3 INCHES. HOWEVER PORTIONS OF WEST
CENTRAL AND SOUTH CENTRAL INDIANA COULD SEE 2 TO 4 INCHES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ053-060>065-067>072-171030-
OWEN-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-
DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
518 AM EST FRI FEB 16 2007 /418 AM CST FRI FEB 16 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

WIND CHILLS FROM 5 BELOW TO 14 BELOW ARE POSSIBLE THIS MORNING.

SNOW WILL DEVELOP BY LATE EVENING OVER WESTERN INDIANA AND NEAR OR
SHORTLY AFTER MIDNIGHT ELSEWHERE. LIGHT ACCUMULATIONS ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

SNOW WILL DIMINISH TO FLURRIES BY SATURDAY AFTERNOON. TOTAL SNOW
ACCUMULATIONS WILL BE 1 TO 3 INCHES. HOWEVER PORTIONS OF WEST
CENTRAL AND SOUTH CENTRAL INDIANA COULD SEE 2 TO 4 INCHES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

JH

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 15, 8:40 PM ESTWind Chill AdvisoryINDBoone, Carroll, Clay, Clinton, Delaware, Fountain and 20 more15 hr

Nearby

Snow Advisories in Indiana, 2007Every snow advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.